MAUDE Adverse Event Report: Saluda Medical PTY LTD Evoke CAP12 Percutaneous Lead Kit - 90cm (US); SCS Lead

Saluda Medical PTY LTD Evoke CAP12 Percutaneous Lead Kit - 90cm (US); SCS Lead
Model Number 102879
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with the evoke spinal cord stimulation (scs) system reported pain at the midline incision.X-rays confirmed lead migration.Therapy remained adequate; however, the migrated lead bunched beneath the skin, causing significant discomfort.A lead revision was completed, and the midline incision site pain was substantially reduced, though post-operative pain persisted.
 
Additional Manufacturer Narrative
The lead was not returned to saluda.The x-rays provided are consistent with lead migration.The root cause of the lead migration and pocket pain could not be definitively determined.The evoke scs system surgical guide identifies potential risks associated with surgery and spinal cord stimulation, including ¿lead migration or suboptimal placement, which may result in undesirable stimulation changes,¿ and states that ¿the patient may require surgery, including revision, explant, or replacement,¿ as a result.(b)(4).

Brand Name
Evoke CAP12 Percutaneous Lead Kit - 90cm (US)
Common Device Name
SCS Lead
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key50945206
Report Number3021836309-2026-00296
Device Sequence Number16059522
Product Code LGW
UDI-Device Identifier09352307001657
UDI-Public09352307001657
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102879
Device Catalogue Number3009
Device Lot Number9018538428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale